MathSciNet Relay Station
MathSciNet bibliographic data
MR663880 (83k:53009) 53A05 (53C45)
Saban, Giacomo A characteristic property of the sphere. Proc. Amer. Math. Soc. 86 (1982), no. 1, 123–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement